Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Numbness on shin with weakness, lower back pain. Had been for sledding. Reason?

I woke up on New Year s Day and my left shin, and some of the inside, but not my calf (From the bottom of my knee to top of my ankle, actually a little on the inside of my ankle too) was numb. It has now been a week and 2 days no better. And some mid to lower back pain that followed 2 days after the numbness. Only thing I can think of is I went sledding and went off of a ramp and dropped straight down. Didn t think anything at the time. It hurt, but nothing major, until the numbness the next day.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The numbness on the shin with weakness is likely to be due to a minor nerve root compression in the area due to degenerative changes in the lower spine. An MRI scan will help in confirmation.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor